# SDR ASAA2013051794842

- Difficulty date: May 17, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 9,206 hours, 2,775 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE INTERROGATING NR 2 ENG CDU FAULTS , FOUND FAULT 77-20862.  BOTTOM LT EGT SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.   R & R LOWER LEFT EGT PROBE IAW MM 77-21-01-000-801-F00, & MM 77-21-01-400-801-F00.  PERFORMED EEC TEST IAW MM 73-21-00-700-804-F00, FAULT CODE 77-20862.  THE BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE STILL PRESENT.  NO OTHER FAULTS NOTED.  ACCOMPLISHED TROUBLESHOOTING FOR FAULT 77-20862 IAW FIM 77-21, TASK 803.  PERFORMED NR 2 ENGINE EGT CONNECTOR CLEANING IAW MM 77-21-00-201.  ALL CONNECTORS CLEANED.  PERFORMED EEC TEST IAW MM 73-21-00-700-804-F00.   ALL TESTS PASS WITH NO FAULTS NOTED.
